# SDR GUUA93657051310A

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 29,097 hours, 34,551 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED CORROSION ON TOP LT WING T/E BY NR (1) FLAP.   REMOVED CORRODED SECTION OF SKIN AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
